RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2008, Volume 53, Issue 1, Pages 40–58 (Mi tvp318)  

This article is cited in 2 scientific papers (total in 2 papers)

What is the Least Expected Number of Real Roots of a Random Polynomial?

D. N. Zaporozhets, A. I. Nazarov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: Let $G_n$ be a random polynomial with coefficients. Denote by $\mathcal{N}(G_n)$ the number of real roots of $G_n$. We find the minimum of $\sup_{n\in{N}}E\mathcal{N}(G_n)$ over different classes of coefficient distributions.

Keywords: random polynomial, expected number of real roots.

DOI: https://doi.org/10.4213/tvp318

Full text: PDF file (1471 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2009, 53:1, 117–133

Bibliographic databases:

Received: 29.12.2007

Citation: D. N. Zaporozhets, A. I. Nazarov, “What is the Least Expected Number of Real Roots of a Random Polynomial?”, Teor. Veroyatnost. i Primenen., 53:1 (2008), 40–58; Theory Probab. Appl., 53:1 (2009), 117–133

Citation in format AMSBIB
\Bibitem{ZapNaz08}
\by D.~N.~Zaporozhets, A.~I.~Nazarov
\paper What is the Least Expected Number of Real Roots of a Random Polynomial?
\jour Teor. Veroyatnost. i Primenen.
\yr 2008
\vol 53
\issue 1
\pages 40--58
\mathnet{http://mi.mathnet.ru/tvp318}
\crossref{https://doi.org/10.4213/tvp318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760564}
\zmath{https://zbmath.org/?q=an:05701594}
\elib{http://elibrary.ru/item.asp?id=11920236}
\transl
\jour Theory Probab. Appl.
\yr 2009
\vol 53
\issue 1
\pages 117--133
\crossref{https://doi.org/10.1137/S0040585X97983389}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264940300007}
\elib{http://elibrary.ru/item.asp?id=13612940}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62249145478}


Linking options:
  • http://mi.mathnet.ru/eng/tvp318
  • https://doi.org/10.4213/tvp318
  • http://mi.mathnet.ru/eng/tvp/v53/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 55:1 (2011), 173–181  mathnet  crossref  crossref  mathscinet  isi
    2. Kabluchko Z. Zaporozhets D., “Roots of Random Polynomials Whose Coefficients Have Logarithmic Tails”, Ann. Probab., 41:5 (2013), 3542–3581  crossref  mathscinet  zmath  isi  elib  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:437
    Full text:79
    References:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020